The Annals of Mathematical Statistics

On Information and Sufficiency

S. Kullback and R. A. Leibler

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 22, Number 1 (1951), 79-86.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729694

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729694

Mathematical Reviews number (MathSciNet)
MR39968

Zentralblatt MATH identifier
0042.38403

Citation

Kullback, S.; Leibler, R. A. On Information and Sufficiency. The Annals of Mathematical Statistics 22 (1951), no. 1, 79--86. doi:10.1214/aoms/1177729694. http://projecteuclid.org/euclid.aoms/1177729694.


Export citation